# SDR AALA202503284486

- Difficulty date: March 20, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 44,250 hours, 18,741 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT LEFT HAND SIDEWALL PANEL ATTACH ANGLE HAS CRACKED AT LOWER ATTACH CLIP AT BS 867. REMOVED AND REPLACED LOWER ATTACH CLIP AT AFT CARGO COMPARTMENT LEFT HAND SIDE WALL PANEL. PER B737, SRM51-40-02.
